# SDR HEEA0012578

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AE
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23038218
- Condition: Cracked
- Location: Nr 1
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO OIL STARVATION.  UPON INSPECTION OF TURBINE PARTS NOTED:  CRACKED BEYOND SERVICEABLE LIMITS ON NR1 NOZZLE INNER BAND THROUGH DIAPHRAGM BRONZE FILLET AS MARKED.
